# SDR DHL2001717003

- Difficulty date: January 30, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT APPOX 95 KTS IAS STICK SHAKER ACTIVATED T/O ABORTED.  UPON CREW DEBRIEF, FOUND 3 SECONDS OF FLIGHT TIME ON CAPTS CLOCK.  THAT IN COMBINATION WITH STICK SHAKER INDICATE THAT THE NOSE STRUT FULLY EXTENDED ON T/O ROLL.  CHECKED STALL VANE OPERATION PER 34-18-0.  STALL VANE CALIBRATION TEST WELL WITHIN LIMITS AND STICK SHAKER SYSTEM OPS NORMAL PER 34-18-0.  A/C IS OK FOR SERVICE.
